# SDR AALA2019122399029

- Difficulty date: November 26, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 19,503 hours, 7,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM UPPER "T" CAP AT BS 947 AND LBL 50. REPAIRED FLOOR BEAM PER SRM 53-70-51-5R-5.
